Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Redness, itching, blotches on elbows, knees and buttocks. Reaction to food?

Hello I woke up this morning and had the most bizarre red itchy slightly hard blotches on my elbows, knees and underside of my butt. Really odd. Do you think it was a reaction to something I ate maybe? It seems to have gone away now, a few hours afterwards, I do have a little bit of a headache though. Would appreciate some insight. Many thanks. Robynne
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having acute urticaria.

There may be some cause.

You are right, it may be some food you ate.

Or it may be some inhalent or some contactant.

You do not worry.

You cosult dermatologist for firm diagnosis and finding the cause.

You may be advised blood investigations.

He may give you antihistaminics and steroids in tappering dose.

You will be alright.

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor